Title

A time-dependent variance model for pricing variance and volatility swaps

RIS ID

35686

Publication Details

Goard, J. M. (2011). A time-dependent variance model for pricing variance and volatility swaps. Applied Mathematical Finance, 18 (1), 51-70.

Abstract

Analytic solutions are found for prices of variance and volatility swaps under a new time-dependent stochastic model for the dynamics of variance. The main features of the new stochastic differential equation are (1) an empirically validated cν3/2 diffusion term and (2) a free function of time as a moving target in a reversion term, allowing additional flexibility for model calibration against market data.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1080/13504861003795019